# SDR DLM88021239

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 28,698 hours, 22,475 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Condition: Burned
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING RT WING FUEL LEAK.  FOUND APPX 4.5 INCH DIA BURNED AREA IN RT WING HEATER BLANKET.
